# SDR ASMF2019061308

- Difficulty date: April 18, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N377AR
- Make and model: Boeing 737-86J
- Aircraft serial: 37753
- Aircraft time: 29,480 hours, 13,536 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, MAINTENANCE PERSONNEL DETECTED A HYDRAULIC LEAK IN MIDDLE ACTUATOR OF  RH ENGINE; SO MIDDLE ACTUATOR P/N 315A2800-1 S/N 5235 WAS REPLACED IAW AMM 78-31-03-400-802-F00, TESTED CORRECT.
